... would this effect my psorisis?I am breaking out on my back and down the back of my legs and the itching is driving me crazy. Please if anyone knows how to help me please respond.
Oxycodone can sometimes cause itching in some people but that kind of itch doesnt come along with rash. I agree with kaismama, if it is rash, it is likely the psoriasis acting up from the bodies stress. If you can, you may try holding off on the oxycodone to see if it makes a difference but only if your pain isnt bad. Talk to your Dr.
What type of surgery? Have you been laying on your back since?
Unlikely it's the oxy, however, if you have never taken oxy before (or other opioid analgesics it's certainly a good idea to Ask!
I agree with the previous answer regarding stress and surgery. I would suggest checking in with the doc who helps you manage your psoriasis as soon as possible and have a list handy of any new meds !
The itching could possibly be from the medication, but as far as I know, it doesn't effect psoriasis. Any time the body gets stressed out, it can make your psoriasis flare, so I suspect that the flare is from the surgery itself, not the medication. But the medication might be making the itching worse. You can try taking an antihistamine for the itching. If that doesn't work, then it's definitely not the medication. Do you have any topical medications for the psoriasis? It should be safe to use post-op,as long as it's not near the incisions.
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2010 • 3 answers
Posted 12 Oct 2012 • 1 answer
Posted 2 Oct 2013 • 2 answers
Posted 27 Nov 2014 • 1 answer
I started taking humira a month ago, initially I felt great and had the most amazing two weeks of my
Posted 30 Mar 2015 • 2 answers